2 doctors weighed in:

If I am taking Plaquenil (hydroxychloroquine) everyday for about year should the lupus rash not occur.

2 doctors weighed in
Dr. Patrick Kohlitz
Internal Medicine
1 doctor agrees

In brief: See your doc

Generally the answer is no.
A mild rash may be acceptable or it could be a sign that your lupus is not under control. You may need an increased dose or different medication. Speak with your doctor about these concerns.

In brief: See your doc

Generally the answer is no.
A mild rash may be acceptable or it could be a sign that your lupus is not under control. You may need an increased dose or different medication. Speak with your doctor about these concerns.
Dr. Patrick Kohlitz
Dr. Patrick Kohlitz
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors